Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
161 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Will taking levothyroxine cause problems scuba diving

Premium Questions

Dr.   Binu Parameswaran Pillai MD

I have been taking levothyroxine for several years and have had rasges and extreme itching skin. I see that this med can cause these problems. My demitologest has found no remedy. Can you add to... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Binu Parameswaran Pillai MD

I just started taking Levothyroxin, I am hearing a lot of " people gaining weight on this and losing hair"! I have a weight problem to begin with, is this thyroid medication going to make me gain ... View answer

Answered by : Dr. Binu Parameswaran Pillai ( Endocrinologist)
Dr. Chobufo Ditah MD

Hi, I am pregnant in 8 weeks and take levothyroxine 75mg every day. I take at 16.00 every day but today I forgot and took it at 21.00, so five hours later. Please tell me what is consequense of this ... View answer

Answered by : Dr. Chobufo Ditah ( General & Family Physician)
Dr. Rakhi Tayal MD

I took my levothyroxine 0.088 this a.m and fell asleep this afternon and took it again, thinking it was morning. Is that going to cause me problems? ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Ivo Ditah MD

I am 80 years old and taking levothyroxine 75 mg i have just experiment small time of diziness i only take this medication and crestor 10 mg ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Nishikant Verma MD

HI! I am 26 year old African American female. I have recently been instructed to take levothyroxin 50 mcg tabfor my hypothyriod. I have done research and I am very concerned about taking ... View answer

Answered by : Dr. Nishikant Verma ( General & Family Physician)
Dr.  Ahmed Aly Hassan MD

I started taking Levothyroxine in Dec. 2013 (25 MCG). In Feb. 2014 it was increased to 50 MCG ... of the cramping. Prior to taking this medication I had no problem with leg cramps. I stopped... View answer

Answered by : Dr. Ahmed Aly Hassan ( Orthopaedic Surgeon)
Dr.    Mohammed Taher Ali MD

Hi, I started taking levothyroxine 25mcg back on December 19th. I take it in the morning ... a problem with medicines. But, the last couple of days I have gotten a headache, tonight I m having ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Kathy Shattler MD

Hi, I am a fit 36 year old male. My problem is last year i noticed a severe weight gain. I run and train every day eat good. I have asthma and need inhailors every day. I found levothyroxin ... View answer

Answered by : Kathy Shattler ( Dietitian & Nutritionist)
Dr.   Parth Goswami MD

have an underactive thyroid and also take levothyroxine. She s freaking out because she did some ... this cause searious problems for her !! Very concerned as she still cannot gain weight and... View answer

Answered by : Dr. Parth Goswami ( General & Family Physician)

Mobile Questions and Answers

Dr. Raju A.T MD

Hi, Thanks for your query. No, there is no record of such a side effect. Regards,

Dr.   Binu Parameswaran Pillai MD

very very unlikely

Dr.  Krunal Modi MD

Hello, Welcome. It may. If more, than consult your doctor. Take care...